# SDR SWAA2014022025360

- Difficulty date: February 16, 2014
- Submitted: February 20, 2014
- Operation: Air carrier
- Aircraft: N930AT
- Make and model: Boeing 717-200
- Aircraft serial: 55072
- Aircraft time: 33,894 hours, 23,364 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 5919571
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD BUTTE DOOR HINGE ATTACH AREA SKIN PANEL CRACKED.  R & R SKIN IAW SRM & DRAWING.
